# SDR AALA201805289012

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 70,945 hours, 9,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAPERON PANEL HAS A 12 INCH CRACK.  REMOVED AND REPLACED THE RIGHT WING FLAPERON COVE LIP DOOR IAW AMM 27-11-14. OPS CHECKED GOOD.
